# SDR SWAA2019010928345

- Difficulty date: January 7, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 69,962 hours, 40,315 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 114A4104
- Condition: Faulty
- Location: Le Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, "LE FLAPS TRANSIT" INDICATION WITH FLAPS EXTENDED.  R&R NR 4 RETRACT SENSOR PER AMM.
